# SDR AWXA200200498

- Difficulty date: June 3, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 38,605 hours, 17,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - EEL - DURING INSPECTION THE L1 DOOR LOWER EMERGENCY LIGHT WAS FOUND TO BE INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR LOWER EMERGENCY LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
